Academic Journals Database
Disseminating quality controlled scientific knowledge

Explicit solutions for partial differential equations of Lord-Shulman thermoelasticity

ADD TO MY LIST
 
Author(s): Rodionov A.

Journal: Theoretical and Applied Mechanics
ISSN 1450-5584

Volume: 36;
Issue: 2;
Start page: 137;
Date: 2009;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Lord-Shulman thermoelasticity | systems of linear partial differential equations | holomorphic expansions

ABSTRACT
We consider the Lord-Shulman model of thermoelasticity with one relaxation constant. The corresponding system of four linear partial differential equations is solved by means of holomorphic expansions. We prove the convergence of expansions and study the possibility to convert them in finite sums.
Get a faster system with an easy scan today!